Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Electric shock like stomach pains followed by spotting, abdominal cramps. Reason?

The beginning of Jan, my stomach felt like an electric shock was going thru it. It lasted for almost 30 seconds. The next morning I wiped pink. The pink lasted for 2 days. I also had cramps in my abdomen on and off since Jan 7th. I also started spotting. It lasted from the 18th until the 23rd. Need some answers if possible.
Asked On : Mon, 28 Jan 2013
Answers:  1 Views:  87
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
Welcome to HCM,
The intense colicky pain followed by spotting indicates some menstrual problem. You have not mentioned about your menstrual dates.
It will be better to get a check up with gynecologist and take proper treatment .
Answered: Sun, 7 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor